# SDR DALA2016060404489

- Difficulty date: June 3, 2016
- Submitted: June 9, 2016
- Operation: Air carrier
- Aircraft: N913DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53393
- Aircraft time: 52,993 hours, 28,718 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Worn
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN INTERCOSTALS MID CARGO COMPARTMENT, BETWEEN BERM 1 AND 2.  REPLACED IAW SRM 51-30-05, 51-10-01, 51-10-02, AND DWG 9957664, REV N.
